# SDR VNAA2020072511102

- Difficulty date: July 24, 2020
- Submitted: July 26, 2020
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 37,829 hours, 36,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 498496
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,069 hours, 4,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT LIGHTS INOP. REMOVED & REPLACED EPSU BATTERY PACK IAW CRJ 700 AMM 31-51-17-000/400-801. PERFORMED OPS CHECK. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME. BATTERY PACKS REPLACED IN POSITION #1, #2, AND #3.
